# SDR USAA20110217SB030

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 71100033
- Part serial: 830722
- Condition: Defective
- Location: Cabin Pressure
- Part time: 70,781 hours, 44,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - EN ROUTE FROM CLT TO MSY, AT FL360, CREW REPORTED THE CABIN ALTITUDE WARNING HORN SOUNDED.  QRH PROCEDURES WERE COMPLIED WITH BUT CABIN CONTINUED TO CLIMB.  FLIGHT DESCENDED, DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED AND NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT TO DEFECTIVE AFT OUTFLOW VALVE.  REPLACED AFT OUFLOW VALVE PER MM 21-31-11.  ALSO, REPLACED FORWARD OUTFLOW VALVE PER MM 21-43-11 AND RIGHT PACK VALVE PER MM 21-51-71.  RE-SECURED FLEXIBLE DUCT FORWARD OF LEFT WATER SEPARATOR.  ACCOMPLISHED JOB CARD 03L10021001.  ALL INDICATIONS NORMAL.
